Roberto Svaldi
Roberto Svaldi
Ecole Polytechnic Fédérale de Lausanne
Подтвержден адрес электронной почты в домене epfl.ch - Главная страница
Название
Процитировано
Процитировано
Год
Birational boundedness of low dimensional elliptic Calabi-Yau varieties with a section
G Di Cerbo, R Svaldi
arXiv preprint arXiv:1608.02997, 2017
25*2017
A geometric characterization of toric varieties
MV Brown, J McKernan, R Svaldi, HR Zong
Duke Mathematical Journal 167 (5), 923-968, 2018
182018
Fano varieties in Mori fibre spaces
G Codogni, A Fanelli, R Svaldi, L Tasin
International Mathematics Research Notices 2016 (7), 2026-2067, 2016
162016
Effective algebraic integration in bounded genus
JV Pereira, R Svaldi
arXiv preprint arXiv:1612.06932, 2016
122016
Birational boundedness of rationally connected Calabi–Yau 3-folds
W Chen, G Di Cerbo, J Han, C Jiang, R Svaldi
Advances in Mathematics 378, 107541, 2021
112021
A note on the fibres of Mori fibre spaces
G Codogni, A Fanelli, R Svaldi, L Tasin
European Journal of Mathematics 4 (3), 859-878, 2018
62018
Hyperbolicity for log canonical pairs and the cone theorem
R Svaldi
arXiv preprint arXiv:1410.2529, 2017
52017
On the connectedness principle and dual complexes for generalized pairs
S Filipazzi, R Svaldi
arXiv preprint arXiv:2010.08018, 2020
42020
Local and global applications of the Minimal Model Program for co-rank one foliations on threefolds
C Spicer, R Svaldi
arXiv preprint arXiv:1908.05037, 2019
42019
Boundedness of elliptic Calabi-Yau varieties with a rational section
C Birkar, G Di Cerbo, R Svaldi
arXiv preprint arXiv:2010.09769, 2020
32020
The Jordan property for local fundamental groups
L Braun, S Filipazzi, J Moraga, R Svaldi
32020
Invariance of Plurigenera and boundedness for Generalized Pairs
S Filipazzi, R Svaldi
arXiv preprint arXiv:2005.04254, 2020
32020
Rational curves and strictly nef divisors on Calabi--Yau threefolds
H Liu, R Svaldi
arXiv preprint arXiv:2010.12233, 2020
22020
Effective generation for foliated surfaces: results and applications
C Spicer, R Svaldi
arXiv preprint arXiv:2104.11540, 2021
12021
On the structure of local and global singularities: Shokurov’s Conjecture
R Svaldi
代数幾何学シンポジウム記録 2017, 101-112, 2017
2017
Log geometry and extremal contractions
R Svaldi
Massachusetts Institute of Technology, 2015
2015
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–16